# SDR SWAA2014090431592

- Difficulty date: August 12, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 62,797 hours, 50,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUT OUT BEAR STRAP CRACKED AT BS 947.5+11.5 STRINGER 17L.  REPAIR CUT OUT IAW SRM.
